# SDR COMA2011111750091

- Difficulty date: November 11, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 28,292 hours, 25,318 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Part serial: 41
- Condition: Failed
- Location: Cockpit
- Part time: 35,313 hours, 33,019 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM RDU LANDING GEAR WOULD NOT RETRACT.  EMERGENCY DECLARED, A/C RETURNED TO RDU LANDED SAFELY.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.  NO FURTHER DEFECTS NOTED.
